# SDR VNAA0202021

- Difficulty date: February 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,554 hours, 14,648 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Check Valve
- Part number: ZCV1571
- Part serial: 1030167
- Condition: Failed
- Part time: 13 hours, 15 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWENTY MINUTES INTO THE FLIGHT, THE CREW RECEIVED A CAS MESSAGE STATING THE EMERGENCY PARKING BRAKE ACCUMULATOR PRESSURE WAS LOW.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND TURNED ON THE STAND BY PUMP TO MANUAL AND SET THE PARKING BRAKE FOR 10 SECONDS.  THE LIGHT WENT OUT. AFTER ANOTHER TWENTY MINUTES THE CREW RECEIVED THE SAME INDICATION AND FLIGHT 4063 RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE HYDRUALIC CHECK VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
